MAUDE Adverse Event Report: CORNEAT VISION, LTD. EVERPATCH; PROSTHESIS, EYELID SPACER/GRAFT, POLYMER

CORNEAT VISION, LTD. EVERPATCH; PROSTHESIS, EYELID SPACER/GRAFT, POLYMER
Model Number 1007691
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 12/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On august 18, 2025, corneat received notification of a case of wound dehiscence involving the corneat everpatch.A patient with a history of chronic angle-closure glaucoma underwent implantation of an ahmed glaucoma valve (agv) on (b)(6) 2024.The patient subsequently required agv revision surgery on (b)(6) 2024 for tube exposure, at which time the agv was covered with a corneat everpatch.Approximately 4.5 months following implantation of corneat everpatch, the conjunctival wound dehisced, and the corneat everpatch was partially exposed.The patient was treated with a topical antibiotic.No surgical revision was performed.No permanent impairment, including vision loss, was observed during the 18-month postoperative period.
 
Additional Manufacturer Narrative
The device history records were reviewed for this manufacturing lot and there were no discrepancies or unusual findings that relate to the reported event.The implanted device was not available for evaluation.The current device instructions for use identifies the following possible complications: "detachment of the device from surrounding tissue in case of trauma or when chronic inflammation is not addressed"; and "conjunctival retraction or wound dehiscence, which may lead to exposure of the device and could require a corrective procedure".Manufacturer reference#: (b)(4).

Brand Name
EVERPATCH
Common Device Name
PROSTHESIS, EYELID SPACER/GRAFT, POLYMER
Manufacturer (Section D)
CORNEAT VISION, LTD.
4 hasheizaf st.
raanana, central 43664 11
IS  4366411
Manufacturer (Section G)
CORNEAT VISION, LTD.
4 hasheizaf st.
raanana, central 43664 11
IS   4366411
Manufacturer Contact
benjamin bernstein
4 hasheizaf st.
raanana, central 43664-11
IS   4366411
MDR Report Key23052078
Report Number3029772936-2025-00006
Device Sequence Number9824964
Product Code QWU
UDI-Device IdentifierG16010362950
UDI-Public+G16010362950/$20230713/14D202501131
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K223074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2025
Device Model Number1007691
Device Catalogue Number1036295
Device Lot Number20230713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AHMED GLAUCOMA VALVE (REVISION).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient RaceWhite